# SDR QXEA2016062900442

- Difficulty date: June 29, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,106 hours, 23,675 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  THE NR 1 ENGINE ITT WAS AT 790 DEGREES DURING THE TAKEOFF ROLL AND ROSE ABOVE 810 DEGREES AFTER ROTATION.  PULLED THE CONDITION LEVERS BACK TO 900 RPM AND ITT DROPPED TO 770 DEGREES. ON AVERAGE, NR 1 ITT WAS 60 DEGREES HIGHER THEN NR 2. ALSO SHOWING A FUEL BURN 90 LBS PER HOUR MORE ON THE NR 1 ENGINE.  OIL TEMP WAS 5 DEGREES HIGHER.  PERFORMED GROUND IDLE RUN OF ENGINE WITH FLIGHT CREW AND RECORDED EMU AND ECS DATA.  REPLACED  THE NR 1 HPSOV IAW AMM 36-11-09-000-800/400-801. ALSO REPLACED THE P2.7 INTERSTAGE BLEED VALVE.  COMPLIED WITH POWER ASSURANCE RUNS IAW MTC 3710005. CHECKED GOOD. RETURNED TO SERVICE.
